MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT
Catalog Number LXMC17
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hernia (2240)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent 10/16/2024 d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: how was the migration of the device diagnosed (chest x-ray, esophageal line at explant)? are there images available that shows the migration? did the patient have a hiatal hernia at the time of implant? if yes was this repaired at this time of implant? does the patient have a re-occurring hernia now? if yes, did the position of the device change based on the hernia reoccurring? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that there was removal of linx device.Reason for removal was the stomach herniated through the linx device.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/23/2024.Additional information was requested, and the following was obtained: how was the migration of the device diagnosed (chest x-ray, esophageal line at explant)? the migration was noted on xr, esophagram on (b)(6) 2024 ¿hiatal hernia through the linx device¿.Are there images available that shows the migration? yes @ adventhealth, daytona.Did the patient have a hiatal hernia at the time of implant? if yes was this repaired at this time of implant? the patient had a paraesophageal hernia at the time of the implant which was repaired and bio a mesh placed on (b)(6) 2024.Does the patient have a re-occurring hernia now? if yes, did the position of the device change based on the hernia reoccurring? the patient has since had 2 more operations.(b)(6) 2024: diagnostic laparoscopy, laparoscopic 22-frech gastrostomy tube placed, lysis of adhesions and (b)(6) 2024 laparoscopic repair of recurrent paraesophageal hernia with dor anterior fundoplication partial, explant magnetic sphincter augmentation device, lysis of adhesions, repair of gastrostomy with omental patch.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.

Brand Name
1.5T LINX, 17 BEADS
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key20460538
Report Number3008766073-2024-00144
Device Sequence Number21046813
Product Code LEI
UDI-Device Identifier00855106005370
UDI-Public00855106005370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown